# SDR IXXA07SMN143S

- Difficulty date: April 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERNAL FUSELAGE NOSE SECTION RIGHT AFT PRIMARY HEAT INTERCHANGER AFT LOWER CORNER DOUBLER CRACKED AT STATION -12 LONGERON 27 RIGHT.  REMOVED EXISTING REPAIR.  FABRICATED REPAIR DOUBLER.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D, DC8 MM 53-30-09 PAGES 201, 202, 206 AND 209, DC8 SRM 51-1-8B, DC8 SRM 51-1-11,DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
